# SDR SWAA2018112727095

- Difficulty date: November 3, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 500A TO BS 500D.  R&R SUPPORT PER SRM.
